Abelian local p-class field theory.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 561-586
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
abelian totally ramified -extensions, abstract -class field theory, Galois -extensions, generalization of the Neukirch map, Hilbert Satz 90, generalization of the Hazewinkel homomorphism, complete discrete valuation field, Milnor topological -group, Artin-Schreier extensions, elementary proof of -part of class field theory, higher dimensional local fields, ramification, imperfect residue field, Hasse-Herbrand function, norm subgroups
@article{MAN_1995__301_4_165308,
author = {Ivan B. Fesenko},
title = {Abelian local p-class field theory.},
journal = {Mathematische Annalen},
pages = {561--586},
year = {1995},
volume = {301},
number = {4},
zbl = {0819.11057},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165308/}
}
Ivan B. Fesenko. Abelian local p-class field theory.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 561-586. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165308/